Flinders University Flinders Academic Commons

Flinders Academic Commons >
Research Publications >
ERA 2010 >
05 - Mathematics, Information and Communication Sciences >
0101 - Pure Mathematics >

Please use this identifier to cite or link to this item: http://hdl.handle.net/2328/8440

Title: On the composite Pexider equation modulo a subgroup
Authors: Bajger, Mariusz
Issue Date: 2004
Citation: Bajger, M., 2004. On the composite Pexider equation modulo a subgroup. Publicationes Mathematicae-Debrecen, 64(1-2), 39-61.
URI: http://hdl.handle.net/2328/8440
ISSN: 0033-3883
Appears in Collections:0101 - Pure Mathematics

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback